Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On algebras of continuous functions


Author: John Wermer
Journal: Proc. Amer. Math. Soc. 4 (1953), 866-869
MSC: Primary 46.3X
MathSciNet review: 0058877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. L. Leĭbenzon, On the ring of continuous functions on a circle, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 4(50), 163–164 (Russian). MR 0050809 (14,386a)
  • [2] C. Esseen, Fourier analysis of distribution functions, Acta Math. vols. 77-78 (1945-46) pp. 3-125.
  • [3] Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. MR 0076084 (17,844d)
  • [4] N. N. Lusin and I. I. Priwaloff, Sur l'unicité et multiplicité des fonctions ana- lytiques, Ann. École Norm. vol. 42 (1925).
  • [5] W. Rudin, Analyticity and the maximum modulus principle, Bull. Amer. Math. Soc. Abstract 58-6-655.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0058877-9
PII: S 0002-9939(1953)0058877-9
Article copyright: © Copyright 1953 American Mathematical Society